# SDR SWIA200617495

- Difficulty date: November 4, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,415 hours, 7,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 APPROX STR 14 RT SIDE CLIP CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AT STA 625 STR 14 RT SIDE P/N 601-35012-52 PER CRJ200 SRM 51-42-21 PG 9.
